Depo provera in horses

Common Questions and Answers about Depo provera in horses

depo-provera

5363805 tn?1366921550 I am suffering from depression and anxiety due to depo-provera (already talked to an OB, and she said that it HAS to be from that), and I am barely coping. It's been 6 days and I'm already ready to give up on myself, and I see no end in sight. I'm losing hope. I wish I had never taken it. I'm also suffering from fatigue and headaches. My head feels so heavy, I can barely hold it up.
Avatar n tn in the last two weeks i have had three blood vessels just pop in my fingers. i was not doing anything out of the ordinary. what could be causing this? should there be a cause for concern?
Avatar n tn I am wondering (and looking for more help and info), if my body is reacting to the pure progesterone in the Depo Provera shot and producing more estrogen to match it (since I think my body knows it's not pregnant, no matter the progesterone levels). Should I have a hormone panel done or something? It just really seems silly to stay on the shot that makes me nervous and worry about EVERYTHING, if it's not doing what it needs to (ie. stop periods so remaining endo doesn't grow). Any advice??
Avatar n tn Please, though, for your sake and for the sake of LIFE, do not use elective abortions as a form of birth control; get on something strong, such as Depo Provera or the patch, and use it as directed to avoid this in the future. Take care, and God bless.
Avatar n tn I already feel like I've been a pain in the a*s since I'm gone in twice for stitch removal, a depo provera shot, and called with questions at least twice. (I even asked my regular GP about it... she said I'd need to talk to the gyn *sigh again*) My mood swings are soo much better on the depo shot, but I also know that a side effect can be depression, and I've been kinda down lately. The recurrence of the symptoms just make me more down, and I'm feeling kinda hopeless about it all.
Avatar n tn ) I had what I called charley horses in my scalp, and they lasted for hours. I had the MRIs, was put on anti-epilepsy medicine by a neurologist...turned out, it had something to do with depo-provera. The second that I got off of it, they stopped. I get a fleeting one every once in a while, and I think that it is fluctuations in hormones or something. Just a theory. The body just isn't up for massive injections of progesterone. Mine were painful, though, but I could feel muscle movement.
Avatar n tn I have never had headaches but on the 8th of Dec I had a horrible migraine and they have not stopped since then. I was on Depo Provera and switched to Lo/overal pills could this be a reason for the headaches? I stopped taking the pill last Friday after visiting the ER with horrible pains in my head. All the tests at the ER can back ok but the headaches still come everyday. I was taking up to five meds a day to curb the pain until 2 days ago.
544292 tn?1268886268 Day 22 Cold Turkey Tramadol ... I woke up HAPPY. I used to wake up happy all the time, before the Tramadol. Waking up happy is good. Then I tried to move. I had to use my hands and arms to get up out of bed. My body has been pushed as far as it will go. So after trying all my best tricks (aminos, coffee, food, vitamins, water) I finally stopped the struggle and called in sick for work. Tomorrow will be a busier day anyhow.
Avatar n tn I was hoping I would be able to read the insert that was supposed to come with the filled prescription, but the pharmacy didn't include it in the bag. Anywho, can anyone tell me if they had swollen, sore breast and sore nipples when they first started taking this type of bc? My stomach is also a little tender to the touch. I'm just wanting to see if anyone else experienced these side effects when first starting this type of bc. I used to use the Nuva Ring prior to the switch.
Avatar n tn I am 3 dpo, at least by my calculation, and also am having an increase in cm. Same as in Blain's description. I am on third cycle since TTC #2 . First one was conceived first cycle off the pill. So it is very frustrating already to not have conceived yet. I also do not remember if I had an increase in CM with my first pregnancy. I was glad you asked today because I was thinking do I have my ovulation days off or what. So begins the 2ww.
1294995 tn?1330666336 Haven't heard from you in a while, how are you holding up? What day are you on now??? Owl: I hope you are having a better day. Any sign of O yet?
Avatar n tn Depo isn't the monster that people make it out to be. It's a good option for some people so don't be afraid to look into it). The doctor I went to prefers to do the insertion on a patient who is on her period. But since I have been on Depo Provera I haven't had a period in about 22 months! Because I had previously had a vaginal delivery (my daughter is 16 years old now) the doc decided to give insertion a try without my period (this was last month). OMFG... OUCH! And I mean: OUCH!!!!!!!!!!!!!!
Avatar n tn You will see all kinds of dangerous side effects which could put a person in worse condition (or major disease, like breast cancer) than they already are in. I have heard some promising things about biodentical hormones, but I haven't had time to research long term effects and its not 100% natural, so I didn't do that either. I haven't heard any negative side effects yet, but I think it is kind of new.
Avatar f tn They are keeping an eye on it and i need to get another cat scan in 2 months time to see if it gets larger in size, as of now it is in the normal variance range. They dont' seem to think it could result in the pain i am having though and have classified it as a red herring. This leaves me with the pain that I've always had and now a new problem to worry about. I need to find out what this is. If anyone thinks they know please help!!!
Avatar n tn dose anyone no any thing about Depo-Provera aka the shot and what some woman can get with periods and if a dark brown with a little hint of orange dicharge is normal?
Avatar n tn I HAVE THE URGE TO BE SEXUALLY ACTIVE WITH ALL OF THE MEN I DATE, I LIKE BEING DOMINANT AND CONTROLING. I WAS ON THE DEPO PROVERA SHOT FOR TWO YEARS STRAIGHT AND OCASSIONALLY USED CONDOMS. I'VE GOTTEN CHECKED BETWEEN EACH PARTNER AND HAVE HAD NO STD'S OR PREGNANCIES. I'VE HAD AN ODOR PROBLEM THAT I HAVENT BEEN ABLE TO FIGURE OUT FOR THE LAST THREE YEARS! I'VE ASKED MY DOCTOR ABOUT IT AND IVE GOTTEN NO RESULTS. IS IT BECAUSE OF MY MULTIPLE PARTNERS?
Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
1647691 tn?1363727302 Yeah I'm so glad you found it!!
Avatar n tn For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
Avatar n tn i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a